# SDR 2008UALA02309

- Difficulty date: April 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 74,469 hours, 9,257 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN IS LOW AT 1630 PSI, PASS OXYGEN IS GOOD AT 1760 PSI. SERVICED O2 SYSTEM TO PROPER LEVEL IAW MM12-15-08. AC OK FOR SERVICE.
